Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 11, NWS Austin/San Antonio, TX

May 6, 2015Bastrop County, Travis County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 6, 2015, 12:10 AM CDT for Bastrop County, Travis County, Texas. It was in force for 110 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2015, 12:10 AM CDT (05:10 UTC)
Expired
May 6, 2015, 2:00 AM CDT
In force
110 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bastrop County, TX, Travis County, TX

The radar

The Ft Hood radar (KGRK), 41 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 2:06 AM CDTFLASH FLOODElgin, TXNUMEROUS ONGOING CLOSURES IN ELGIN. WATER INTO ONE RESIDENCE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.2 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1109 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.8
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WGUS54 KEWX 060510
FFWEWX
TXC021-453-060700-
/O.NEW.KEWX.FF.W.0011.150506T0510Z-150506T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1210 AM CDT WED MAY 6 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHWESTERN BASTROP COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 200 AM CDT
    
* AT 1202 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. AUTOMATED RAIN GAUGES INDICATED 
  WIDESPREAD 2 TO 3 INCHES OF RAIN HAVE ALREADY FALLEN ACROSS 
  EASTERN TRAVIS COUNTY. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE 
  EXPECTED THROUGH 2 AM...RESULTING IN A CONTINUED THREAT FOR FLASH 
  FLOODING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
  AUSTIN...PFLUGERVILLE...ELGIN...AUSTIN BERGSTROM INTERNATIONAL 
  AIRPORT... WINDEMERE...MANOR...WEBBERVILLE...DEL VALLE...CEDAR 
  HILLS AND WELLS BRANCH.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3046 9749 3042 9739 3036 9727 3022 9735
      3015 9756 3021 9779 3047 9765 3049 9758
      3046 9753

$$

EMP
1 follow-up statement
139 
WGUS74 KEWX 060608
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
108 AM CDT WED MAY 6 2015

TXC021-453-060700-
/O.CON.KEWX.FF.W.0011.000000T0000Z-150506T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-BASTROP TX-
108 AM CDT WED MAY 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EASTERN TRAVIS AND NORTHWESTERN BASTROP COUNTIES...

AT 104 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. AN AUTOMATED GAUGE NEAR MANOR HAS 
MEASURED JUST UNDER 2 INCHES OF RAINFALL OVER THE LAST HOUR. FLASH 
FLOODING IS EXPECTED. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
AUSTIN...PFLUGERVILLE...ELGIN...AUSTIN BERGSTROM INTERNATIONAL 
AIRPORT...WINDEMERE...MANOR...WEBBERVILLE...DEL VALLE...CEDAR HILLS 
AND WELLS BRANCH.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3046 9749 3042 9739 3036 9727 3022 9735
      3015 9756 3021 9779 3047 9765 3049 9758
      3046 9753

$$

EMP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 5, 10:47 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 5, 10:47 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1047 PM CDT TUE MAY 5 2015

.UPDATE...
EARLIER EVENING MODEL RUNS OF RAP AND HRRR DEPICTED A MORE
PROGRESSIVE AND SHORT-TERM FLASH FLOOD THREAT ALONG I-35 BEFORE
SHIFTING EAST AND NORTH. MID EVENING RUNS ARE NOW HOLDING BACK THE
HIGHER QPF VALUES CLOSER TO I-35 AND KEEPING A SUSTAINED THREAT
FOR A FEW MORE HOURS. AREAS FARTHER TO THE EAST WERE INCLUDED IN
CASE THE TRAINING AREA SOLIDIFIES INTO A COMPLEX AS HAS BEEN
SUGGESTED IN A RECENT NCEP MESOSCALE PRECIPITATION DISCUSSION. THE
HRRR CONTINUES TO SUGGEST A FEW STORMS FOLLOWING RIGHT MOVING
SUPERCELL PATHS...SO THERE MAY STILL BE THE POTENTIAL FOR A FEW
STRONG STORMS. HOWEVER...WILL DISCREDIT MUCH OF THE OVERNIGHT
SEVERE THREAT FOR NOW AS THIS BEHAVIOR IS NOT SUGGESTED BY
EVENING RADAR TRENDS OR SPC MESOANALYSIS TOOLS.

&&

.PREV DISCUSSION... /ISSUED 819 PM CDT TUE MAY 5 2015/

UPDATE... /LOCALLY HEAVY RAIN POSSIBLE E OF 281...N OF I-10/

A CLUSTER OF SHOWERS AND THUNDERSTORMS ARE CONCENTRATING ALONG A
CONVEYOR BELT OF GULF MOISTURE FEEDING INTO THE SOUTHERN PART OF
AN UPPER LOW LIFTING NE INTO THE CENTRAL PLAINS. FINER RESOLUTION
MODELS HAVE SHOWN INCREASED RAINFALL INTENSITIES AND QPF OVER
SOUTH CENTRAL TX...WITH INITIAL SOLUTIONS WIDELY VARIED EARLY
TODAY...NOW CONVERGING INTO THE WEAK TRAINING ECHO PATTERN SEEN
THIS EVENING. FAVORABLE JET DYNAMICS WILL LIKELY CONCENTRATE
ACTIVITY ALONG AND EAST OF I-35 INTO LATE TONIGHT. POPS WERE
INCREASED OVER MAINLY THE EASTERN SECTIONS WITH LOCALLY HEAVY
RAINFALL MENTIONED. REST OF THE FORECAST LOOKS TO BE ON
TRACK...BUT MAY NEED TO MAKE A LATE EVENING ADJUSTMENT TO POPS
SHOULD THE TRAINING PATTERN SHIFT OR DIMININISH. RAINFALL AMOUNTS
OF 1 TO 3 INCHES ARE EXPECTED...WITH FLOODING THREATS CURRENTLY
EXPECTED TO BE TOO ISOLATED TO WARRANT A FFA.

PREV DISCUSSION... /ISSUED 707 PM CDT TUE MAY 5 2015/

UPDATE...
PLEASE SEE THE 00Z AVIATION DISCUSSION BELOW.

AVIATION...
SCATTERED CONVECTION CONTINUES ALONG AND EAST OF HIGHWAY 281 THIS
EVENING. WE HAVE INCLUDED -SHRA FOR THE NEXT FEW HOURS ALONG THE
I-35 CORRIDOR...THEN TEMPO GROUPS FOR TSRA BETWEEN 03Z-06Z. FOR
NOW...WE DID NOT INCLUDE A MENTION OF PRECIPITATION AT KDRT AS IT
APPEARS ACTIVITY WILL REMAIN ISOLATED. CIGS WILL DROP INTO IFR
OVERNIGHT AND REMAIN IFR THROUGH A GOOD PORTION OF WEDNESDAY
MORNING. DAYTIME HEATING AND MIXING WILL IMPROVE SKIES BACK TO VFR
AFTER 18Z.

PREV DISCUSSION... /ISSUED 236 PM CDT TUE MAY 5 2015/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
UPPER AIR ANALYSIS THIS MORNING SHOWED A NEGATIVELY TILTED TROUGH
FROM THE FOUR CORNERS REGION TO THE BIG BEND WITH A RIDGE
EXTENDING FROM THE SOUTHEAST TO THE NORTHERN PLAINS. THE 250MB JET
WAS ACROSS NORTHERN MEXICO...BUT WAS LESS THAN 50 KTS. THE JET
MARKED THE BOUNDARY OF MOIST MID-LEVEL AIR TO THE SOUTH AND DRIER
AIR TO THE NORTH. AT THE SURFACE WINDS CONTINUED FROM THE
SOUTHEAST AND DEW POINT TEMPERATURES WERE FROM THE LOW TO UPPER
60S. THERE WAS A DRYLINE FROM CHILDRESS TO MARATHON. IN THE PRE-
FIRST PERIOD THIS AFTERNOON THUNDERSTORMS HAVE FORMED ALONG THE
DRYLINE AND ARE MOVING TOWARD THE EAST. SOME STORMS MAY MOVE INTO
OUR NORTHWESTERN COUNTIES. STORMS WILL BE MOVING INTO MOISTURE
RICH ENVIRONMENT AND FORECAST SOUNDINGS SHOW STEEP MID-LEVEL LAPSE
RATES. FORECAST CAPE IS 1500 TO 2000 J/KG. SOME STORMS COULD BE
STRONG TO SEVERE WITH LARGE HAIL THE MOST LIKELY THREAT.

DURING THE FIRST PERIOD STARTING THIS EVENING...THE FOUR CORNERS
TROUGH WILL MOVE TO THE NORTHEAST INTO THE CENTRAL PLAINS AND
FLATTEN AS IT MOVES INTO THE RIDGE. ANOTHER LOW WILL DIG SOUTHWARD
OVER THE WEST COAST. THIS WILL PRODUCE SOUTHWESTERLY FLOW OVER
TEXAS. THE LOW LEVELS WILL CHANGE VERY LITTLE WITH MOIST
SOUTHEASTERLY FLOW CONTINUING. THE DRYLINE WILL REMAIN OVER WEST
TEXAS AS THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT. THE STRONG
MOIST FLOW WILL KEEP THE DRYLINE WEST OF OUR CWA. WE WILL HAVE
ANOTHER LOW CHANCE DAY FOR THUNDERSTORMS WITHOUT ANY STRONG
TRIGGER. WITH DEW POINT TEMPERATURES APPROACHING 70 THERE WILL BE
STRONG INSTABILITY AND ONLY A WEAK CAP. ANY STORMS THAT DO FORM
COULD BE STRONG TO SEVERE. SPC HAS THE WESTERN HALF OF OUR AREA IN
THE MARGINAL RISK FOR WEDNESDAY AFTERNOON AND EVENING.

LONG TERM (THURSDAY THROUGH TUESDAY)...
THE UPPER LEVEL LOW WILL CONTINUE SOUTHWARD OVER THE WEST COAST
THURSDAY. THIS FEATURE WILL BEGIN TO MOVE TO THE EAST FRIDAY AND
THEN TO THE NORTHEAST OVER THE WEEKEND. THE UPPER FLOW WILL REMAIN
SOUTHWESTERLY DURING THIS TIME FRAME. THE ONLY SURFACE FEATURE
WILL BE THE DRYLINE TO THE WEST AND THE LOW LEVEL FLOW WILL
CONTINUE TO BE FROM THE SOUTHEAST KEEPING IT THERE. THIS WILL MEAN
AN EXTENDED PERIOD OF LOW CHANCE POPS WITH A CONDITIONALLY
UNSTABLE ATMOSPHERE...BUT NOT TRIGGER FOR CONVECTION. INSTABILITY
WILL BE SUFFICIENT FOR STRONG STORMS THROUGH THIS PERIOD. MONDAY
AND MONDAY NIGHT A COLD FRONT WILL MOVE THROUGH THE REGION. THIS
MAY PROVIDE A BETTER FOCUS FOR STORMS OVER A WIDER AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              70  83  71  84  70 /  70  30  20  30  20
AUSTIN BERGSTROM INTL AIRPORT  70  83  71  84  71 /  70  30  20  30  20
NEW BRAUNFELS MUNI AIRPORT     69  83  71  84  71 /  70  30  20  30  20
BURNET MUNI AIRPORT            67  82  69  82  69 /  60  30  20  30  20
DEL RIO INTL AIRPORT           70  84  71  89  71 /  30  30  30  20  20
GEORGETOWN MUNI AIRPORT        69  82  70  83  69 /  70  30  20  30  20
HONDO MUNI AIRPORT             69  84  71  85  70 /  40  30  20  30  20
SAN MARCOS MUNI AIRPORT        69  83  71  84  70 /  70  30  20  30  20
LA GRANGE - FAYETTE REGIONAL   70  83  72  85  72 /  60  30  20  20  10
SAN ANTONIO INTL AIRPORT       69  84  71  84  71 /  50  30  20  30  20
STINSON MUNI AIRPORT           70  84  72  85  71 /  50  20  20  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
COUNTIES: BASTROP...CALDWELL...COMAL...DE WITT...FAYETTE...
GONZALES...GUADALUPE...HAYS...LAVACA...LEE...TRAVIS...WILLIAMSON.

&&

MESOSCALE/AVIATION...24
SYNOPTIC/GRIDS...18
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 5, 10:26 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1026 PM CDT TUE MAY 5 2015

TXZ171>173-183>194-202>209-217>225-228-070330-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1026 PM CDT TUE MAY 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR EASTERN PORTIONS OF SOUTH
CENTRAL TEXAS THROUGH LATE TONIGHT. SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TRAINING OVER AREAS
ALONG AND EAST OF HIGHWAY 281. HEAVY DOWNPOURS OF 1 TO 4 INCHES
HAS FALLEN OVER PORTIONS OF THE WATCH AREA...AND ADDITIONAL 1 TO 3
INCHES OF RAIN COULD DEVELOP IN THE OVERNIGHT HOURS. ISOLATED
OVERNIGHT RAINFALL TOTALS COULD EXCEED 5 INCHES...ESPECIALLY NEAR
THE AUSTIN METRO AREA...WHERE SOME OF THE HEAVIEST RAINFALL HAS
FALLEN SO FAR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A MARGINAL RISK FOR SEVERE WEATHER WEST OF THE I 35
CORRIDOR WEDNESDAY AND THURSDAY.

A LINGERING UPPER LEVEL SYSTEM WILL CONTINUE A CHANCE FOR SHOWERS
AND POTENTIALLY STRONG TO SEVERE STORMS THROUGH THE WEEK. STORMS
ARE EXPECTED TO OCCUR MAINLY IN THE AFTERNOON AND EARLY EVENING
HOURS DURING PEAK HEATING OF THE DAY. THERE WILL CONTINUE TO BE A
LOW END CHANCE OF MARGINALLY SEVERE HAIL AND DAMAGING WIND GUSTS
WITH ANY STORM DEVELOPMENT THAT OCCURS THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE STORM OR FLASH
FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, May 5, 9:23 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 PM CDT TUE MAY 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HEAVY RAIN       BEE CAVE                30.31N  97.96W
05/05/2015  M3.00 INCH       TRAVIS             TX   PUBLIC

            RAIN TOTAL SO FAR THIS EVENING...STANDING WATER IN LOW
            AREAS

&&

EVENT NUMBER EWX1500305

SBS
Local storm report, May 5, 9:28 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
928 PM CDT TUE MAY 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     FLASH FLOOD      3 SSE ANDERSON MILL     30.41N  97.79W
05/05/2015                   TRAVIS             TX   DEPT OF HIGHWAYS

            SEVERAL LOW WATER CROSSING LOCATIONS ALONG SPICEWOOD
            SPRINGS ROAD CLOSED DUE TO WATER OVER ROADWAY

&&

EVENT NUMBER EWX1500306

SBS
Local storm report, May 5, 9:45 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
945 PM CDT TUE MAY 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     FLASH FLOOD      5 NNE CAMP MABRY        30.38N  97.74W
05/05/2015                   TRAVIS             TX   BROADCAST MEDIA

            NORTHBOUND 183 TO MOPAC NORTHBOUND AND SOUTHBOUND RAMPS
            ARE CLOSED DUE TO FLOODED ROADWAY

0900 PM     FLASH FLOOD      1 SSW MANSFIELD DAM     30.38N  97.91W
05/05/2015                   TRAVIS             TX   LAW ENFORCEMENT

            3500 BLOCK OF FRITZ HUGHES ROAD CLOSED DUE TO WATER
            OVER THE ROADWAY

0920 PM     HEAVY RAIN       BEE CAVE                30.31N  97.96W
05/05/2015  M3.00 INCH       TRAVIS             TX   PUBLIC

            RAIN TOTAL SO FAR THIS EVENING...STANDING WATER IN LOW
            AREAS

0925 PM     FLASH FLOOD      3 SSE ANDERSON MILL     30.41N  97.79W
05/05/2015                   TRAVIS             TX   DEPT OF HIGHWAYS

            SEVERAL LOW WATER CROSSING LOCATIONS ALONG SPICEWOOD
            SPRINGS ROAD CLOSED DUE TO WATER OVER ROADWAY

&&

EVENT NUMBER EWX1500303 EWX1500304 EWX1500305 EWX1500306

SBS
Local storm report, May 5, 10:01 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 PM CDT TUE MAY 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     FLASH FLOOD      1 SW JOLLYVILLE         30.44N  97.76W
05/05/2015                   WILLIAMSON         TX   BROADCAST MEDIA

            WATER RESCUE REPORTED AT MCNEIL AND PECAN STREET IN
            NORTH AUSTIN...VEHICLE IN WATER WITH DRIVER INSIDE

&&

EVENT NUMBER EWX1500307

SBS
Local storm report, May 5, 10:37 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 PM CDT TUE MAY 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     FLASH FLOOD      5 NE CAMP MABRY         30.37N  97.70W
05/05/2015                   TRAVIS             TX   BROADCAST MEDIA

            WATER RESCUE IN PROGRESS

&&

EVENT NUMBER EWX1500308

SBS
Local storm report, May 5, 11:03 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1103 PM CDT TUE MAY 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     FLASH FLOOD      1 W AUSTIN              30.27N  97.75W
05/05/2015                   TRAVIS             TX   LAW ENFORCEMENT

            ROADS BARRICADED AT WEST 9TH STREET AND NORTH LAMAR
            BLVD DUE TO WATER OVER THE ROADWAY

&&

EVENT NUMBER EWX1500309

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:08 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Comal, Hays, Travis, Williamson3 hr
May 5, 8:21 PM CDTFlash Flood WarningEWXTravis3 hr
May 5, 8:59 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 5, 9:21 PM CDTFlash Flood WarningEWXTravis3 hr
May 5, 10:17 PM CDTFlash Flood WatchEWXBastrop, Caldwell, Comal, DeWitt, Fayette, Gonzales and 6 more7 hr
May 5, 10:56 PM CDTFlash Flood WarningEWXTravis3 hr
May 6, 1:38 AM CDTSpecial Weather StatementEWXLee37 min
May 6, 1:55 AM CDTFlash Flood WarningEWXBastrop, Lee, Williamson3 hr
May 6, 2:15 AM CDTSpecial Weather StatementEWXLee30 min
May 6, 2:29 AM CDTSevere Thunderstorm WarningEWXLee31 min
May 6, 3:00 AM CDTSevere Thunderstorm WarningEWXLee60 min
May 6, 3:19 AM CDTAreal Flood WarningEWXTravis3 hr
May 6, 4:25 AM CDTFlash Flood WarningEWXBastrop, Lee, Williamson4 hr
May 6, 6:13 AM CDTAreal Flood AdvisoryEWXTravis2 hr
May 6, 8:04 AM CDTAreal Flood AdvisoryEWXBastrop, Lee, Travis, Williamson3 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.